MAUDE Adverse Event Report: Medline Industries, LP Medline; BED, LOW FULL ELECTRIC, BASIC

Medline Industries, LP Medline; BED, LOW FULL ELECTRIC, BASIC
Catalog Number MDR107003ELO
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the prong of the cable for the bed coming out of the motor broke off, it was pulled out hard out of the outlet.
 
Additional Manufacturer Narrative
It was reported that the prong of the cable for the bed coming out of the motor broke off, it was pulled out hard out of the outlet.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
BED, LOW FULL ELECTRIC, BASIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093--275
MDR Report Key50212365
Report Number1417592-2026-08510
Device Sequence Number10019129
Product Code LLI
UDI-Device Identifier10080196546992
UDI-Public10080196546992
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003ELO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown